Actonel side effects eyes

Common Questions and Answers about Actonel side effects eyes

actonel

Avatar m tn My mother, who is in her late seventies, has recently suffered several incidents of bleeding from her sinus, and most recently from a nostril. On one occasion she lost nearly 2 pints of blood. She had a CT scan which revealed nothing. There has been a few attempts at cauterizing the bleeding areas, however the problem is recurring. The first incident occurred approximately six months ago.
Avatar m tn ECXA4vIPeEoJ:www.drugbank.
Avatar f tn Also, I would appreciate if you can tell me what side effects you have from it and how long you've been on it. I heard that it effects the eyes and makes your hair fall out.,etc.. I have to be honest..I'm SOOO scared of this medication!!! Does a person have to stay on it for life? Thanks.
Avatar n tn I have been getting by on an anti-depressant called Serzone (helps with the pain in the nerve endings and has no side effects on me at all) and Cellebrex for the last year. I am trying to decide what to do next tongiht because my Rheumy said a few things that upset me today so I don't know if I am going to take the Plaqunel or find a new doctor first. The only thing you have to do is get your eyes checked before you start taking it and have them checked about once a year. God Bless ...
974371 tn?1424656729 The average time found to develop a magnesium deficiency after starting a PPI was 1 year however a deficiency was noted to occur in as little as 3 months. Every one of your symptoms is listed under nexium side effects. Number of nexium side effects listed: 9476. While all your symptoms may not be caused by nexium, stopping this drug and correcting nutritional deficiencies is the first step to health. You may find all your health problems resolve.
294425 tn?1288531995 And I looked it up, and osteoporosis doesn't seem to be on the laundry list of side effects/complications of Tysabri, so who knows. Maybe it's just from the crazy cocktail of other meds I take every day! Just wondered if anyone else was in the same boat.....
211940 tn?1267884866 the doctor put me on celebrex but the side effects will scare the b-Jesus out of you. So I quit taking it, I have found very little relief and it is definately worse at night when I'm trying to sleep and can't find a position to get in where it doesn't hurt.
Avatar f tn Byt the way, as far as the HPylori, the new gastro doc said to wait until after the holidays to take the PrevPAc as it has certain side effects that I may not want to deal with until after the New Year. But to be sure and take the antibiotics. Then when I'm finished with them, we'll do a breath test to make sure that it's not active in my body anymore. Just thought that I would address that. Suggestion: I would get a breath test to conclusively know whether you have the HP or not.